# SDR HALA0800572

- Difficulty date: May 6, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 21,488 hours, 4,104 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, CTR FUEL TANK AND TOTAL FUEL QTY INDICATORS INTERMITTENT.  EICAS MSG FUEL QTY IND NOT DISPLAYED, FUEL QTY IND DISPLAYED ON STATUS PAGE.  INFO NOTED, BITE CHECK FQP PER AMM 28-41-00, NO CTR TANK FAULTS TOTAL FQTY INDICATIONS AND FUEL SYST CK OK FOR SVC, MPCW.
